Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 141, NWS Midland/Odessa, TX

May 22, 2012Brewster County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 22, 2012, 6:18 PM CDT for Brewster County, Texas. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2012, 6:18 PM CDT (23:18 UTC)
Expired
May 22, 2012, 7:15 PM CDT
In force
57 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

County Brewster County, TX

The radar

The Midland/Odessa radar (KMAF), 211 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 6:30 PM CDTHAIL 1.752 Sw Marathon, TXPEA TO GOLF BALL SIZED HAIL COVERED THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 11.3 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2012-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 110 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2012-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
110 J/kg
Mixed-layer CIN
-379 J/kg
Mixed-layer LCL
1435 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

889 
WUUS54 KMAF 222318
SVRMAF
TXC043-230015-
/O.NEW.KMAF.SV.W.0141.120522T2318Z-120523T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
618 PM CDT TUE MAY 22 2012

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL BREWSTER COUNTY IN SOUTHWEST TEXAS...

* UNTIL 715 PM CDT

* AT 614 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MARATHON...MOVING EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  MARATHON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL AND DEADLY
CLOUD TO GROUND LIGHTNING.  PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.

&&

LAT...LON 3028 10289 3002 10290 3015 10341 3033 10337
TIME...MOT...LOC 2318Z 287DEG 16KT 3023 10326

$$
2 follow-up statements
358 
WWUS54 KMAF 222343
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
643 PM CDT TUE MAY 22 2012

TXC043-230015-
/O.CON.KMAF.SV.W.0141.000000T0000Z-120523T0015Z/
BREWSTER TX-
643 PM CDT TUE MAY 22 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTH CENTRAL BREWSTER COUNTY...

AT 638 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR MARATHON...MOVING SOUTHEAST AT 15 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...CENTRAL
BREWSTER COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL AND DEADLY
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.

&&

LAT...LON 3028 10289 3002 10290 3015 10341 3033 10337
TIME...MOT...LOC 2343Z 308DEG 14KT 3015 10323

$$
980 
WWUS54 KMAF 230009
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
709 PM CDT TUE MAY 22 2012

TXC043-230019-
/O.EXP.KMAF.SV.W.0141.000000T0000Z-120523T0015Z/
BREWSTER TX-
709 PM CDT TUE MAY 22 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BREWSTER COUNTY
WILL EXPIRE AT 715 PM CDT...

AT 709 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED.
THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3028 10289 3002 10290 3015 10341 3033 10337
TIME...MOT...LOC 0009Z 308DEG 14KT 3009 10314

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 2:36 PM CDT, 3 hours 42 minutes earlier.

Area forecast discussion, May 22, 2:36 PM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
236 PM CDT TUE MAY 22 2012

.DISCUSSION...
ISOLATED SHOWERS SEEN ON RADAR THIS AFTERNOON IN THE PERMIAN
BASIN ARE REMNANTS FROM AN MCS THAT MOVED OUT OF NORTHEASTERN NEW
MEXICO LAST NIGHT. LINGERING MOISTURE AND STEEP MID LEVEL LAPSE
RATES WILL ALLOW THE SHOWERS TO CONTINUE THOUGH VERY LITTLE RAIN
WILL REACH THE GROUND. THE BEST CHANCE FOR ACCUMULATING RAIN WILL
BE THE DAVIS MOUNTAINS THIS AFTERNOON AND EARLY EVENING.

INCREASING WESTERLY WINDS WILL BRING VERY HOT AND DRY CONDITIONS
TO THE AREA WEDNESDAY AND THURSDAY WITH STRONG WINDS POSSIBLE IN
THE GUADALUPE MOUNTAINS WEDNESDAY. A WATCH HAS BEEN ISSUED FOR
WEDNESDAY AND MAY NEED TO BE EXTENDED INTO THURSDAY AS AN UPPER
TROUGH MOVES ACROSS THE NORTHERN ROCKIES. FRIDAY THE INITIAL
TROUGH LIFTS NORTHEAST ALLOWING WEST WINDS TO EASE SLIGHTLY AND
TEMPERATURES TO FALL BACK A FEW DEGREES. A SECOND TROUGH FOLLOWS
THE FIRST BUT DIGS FURTHER WEST CAUSING PRESSURE FALLS WEST OF THE
MOUNTAINS AND MOISTURE TO SURGE WEST. THERE IS SOME UNCERTAINTY AS
TO HOW MUCH MOISTURE AND COOLER AIR WILL ADVECT INTO THE AREA BUT
IT SHOULD BE ENOUGH TO KNOCK TEMPS BACK TO MORE SEASONAL LEVELS.
WE MAY SEE CONVECTION DEVELOPING THIS WEEKEND AS THE UPPER FLOW
BACKS FROM A MORE SOUTHERLY DIRECTION...BUT ONLY PUT POPS IN FOR
SATURDAY...WITH ISOLATED STORMS POSSIBLE IN THE BIG BEND SUNDAY.
MODELS AT THIS TIME ARE SHOWING AN ACTIVE DRYLINE THIS WEEKEND
INTO EARLY NEXT WEEK BUT THEY HAVE A TENDENCY TO UNDERESTIMATE THE
STRENGTH OF THE CAP IN THE EXTENDED PERIODS SO OPTED TO KEEP THE
FORECAST GENERALLY DRY FOR NOW.

HENNIG

&&

.FIRE WEATHER...
NORTHEAST WINDS HELD AT GDP A FEW HOURS LONGER THAN ORIGINALLY
ANTICIPATED SO HUMIDITIES HAVE BEEN SLOW TO DROP THIS AFTERNOON.
HOWEVER SOUTHWEST WINDS ARE NOW IN PLACE AND RED FLAG CONDITIONS
SHOULD STILL DEVELOP SO THE WARNING HAS BEEN CONTINUED. THE FIRE
WEATHER WATCH WAS EXPANDED EASTWARD INTO THE WESTERN PERMIAN BASIN
FOR WEDNESDAY AS WINDS INCREASE. RELATIVE HUMIDITIES AND WINDS
SHOULD MEET RED FLAG CRITERIA ACROSS MUCH OF THE AREA...HOWEVER
RECENT RAINS HAVE REDUCED THE FIRE DANGER TO MODERATE FOR AREAS
OUTSIDE THE WATCH. DECIDED NOT TO UPGRADE TO A WARNING AT THIS
TIME BUT WILL WAIT FOR THE NEXT FORECAST FIRE DANGER MAP THIS
AFTERNOON BEFORE MAKING A FINAL DECISION. CRITICAL FIRE WEATHER
CONDITIONS WILL BE POSSIBLE AGAIN THURSDAY THOUGH LIGHTER WINDS
MAY RESTRICT THIS AREA TO SOUTHEAST NEW MEXICO. AN UPPER LEVEL
TROUGH DIGGING INTO THE WESTERN U.S. WILL CAUSE MOISTURE TO SURGE
BACK WEST ON FRIDAY INCREASING RH/S.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 66 103  70  99  /  10   0   0   0
BIG SPRING TX              66 103  69 102  /  10   0   0   0
CARLSBAD NM                64 104  71 101  /  10   0   0   0
DRYDEN TX                  68 105  71 102  /  10   0   0   0
FORT STOCKTON TX           68 104  71 102  /  20   0   0   0
GUADALUPE PASS TX          68  92  66  90  /  20   0   0   0
HOBBS NM                   60 102  67  97  /  10   0   0   0
MARFA TX                   50  96  57  94  /  30   0   0   0
MIDLAND INTL AIRPORT TX    69 104  71 102  /  10   0   0   0
ODESSA TX                  71 104  73 101  /  10   0   0   0
WINK TX                    66 106  74 104  /  10   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING
     ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ.

     FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
     EVENING FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS
     NP/LINCOLN NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.

     HIGH WIND WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING
     FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS OF EDDY
     COUNTY.

TX...RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING
     ZONES... GUADALUPE MOUNTAINS.

     FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
     EVENING FOR THE FOLLOWING ZONES... ANDREWS...CRANE...
     DAVIS/APACHE MOUNTAINS AREA...ECTOR...GAINES...GUADALUPE
     MOUNTAINS...LOVING...MARTIN...MIDLAND...REEVES COUNTY AND
     UPPER TRANS PECOS...VAN HORN AND HIGHWAY 54 CORRIDOR...
     WARD...WINKLER.

     HIGH WIND WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING
     FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.

&&

12/10
Hazardous weather outlook, May 22, 1:50 PM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
150 PM CDT TUE MAY 22 2012

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-231200-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
150 PM CDT TUE MAY 22 2012 /1250 PM MDT TUE MAY 22 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING ACROSS SOUTHEAST
NEW MEXICO AND MUCH OF WEST TEXAS. SCATTERED THUNDERSTORMS ARE
EXPECTED THIS EVENING IN THE DAVIS MOUNTAINS. THE STRONGEST STORMS
WILL BE CAPABLE OF PRODUCING SMALL HAIL...BRIEF GUSTY WINDS...AND
BRIEF HEAVY RAINFALL. IN ADDITION CLOUD TO GROUND LIGHTNING WILL
BE POSSIBLE IN THE STRONGER STORMS.

WARM TEMPERATURES...LOW RELATIVE HUMIDITY...BREEZY CONDITIONS...AND
HIGH FIRE DANGER WILL RESULT IN CRITICAL FIRE CONDITIONS IN SOME
LOCATIONS OF THE GUADALUPE MOUNTAINS THROUGH MID EVENING. A RED
FLAG WARNING IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HOT TEMPERATURES...VERY LOW RELATIVE HUMIDITY...WINDY CONDITIONS...
AND HIGH FIRE DANGER MAY RESULT IN CRITICAL FIRE CONDITIONS WEDNESDAY
AND WEDNESDAY EVENING IN THE GUADALUPE AND DAVIS MOUNTAINS...SOUTHEAST
NEW MEXICO PLAINS...VAN HORN AND HIGHWAY 54 CORRIDOR...UPPER TRANS
PECOS AND THE WESTERN AND CENTRAL PERMIAN BASIN. A FIRE WEATHER
WATCH IS IN EFFECT.

STRONG WINDS WILL BE POSSIBLE ACROSS THE GUADALUPE MOUNTAINS WEDNESDAY
AND WEDNESDAY EVENING. A HIGH WIND WATCH IS IN EFFECT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, May 22, 3:55 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
355 PM CDT TUE MAY 22 2012

TXZ058-074-075-222145-
PECOS-DAVIS/APACHE MOUNTAINS AREA-REEVES COUNTY AND UPPER TRANS PECOS-
355 PM CDT TUE MAY 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EAST CENTRAL JEFF DAVIS...SOUTH CENTRAL REEVES AND WEST CENTRAL PECOS
COUNTIES UNTIL 445 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED OVER EAST CENTRAL JEFF DAVIS COUNTY
AT 353 PM CDT...MOVING SOUTHEAST AT 15 MPH. THIS STORM WILL AFFECT
PORTIONS OF STATE HIGHWAY 17  IN EASTERN JEFF DAVIS COUNTY...
ROUGHLY 13 TO 17 MILES NORTHEAST OF FORT DAVIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS TO 50 MPH...PEA TO NICKEL SIZE HAIL...HEAVY RAIN AND
DEADLY LIGHTNING ARE POSSIBLE WITH THIS STORM.

&&
Special weather statement, May 22, 5:15 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
515 PM CDT TUE MAY 22 2012

TXZ074-075-081-222300-
PECOS-BIG BEND AREA-DAVIS/APACHE MOUNTAINS AREA-
515 PM CDT TUE MAY 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EAST CENTRAL JEFF DAVIS...NORTH CENTRAL BREWSTER AND WEST CENTRAL
PECOS COUNTIES UNTIL 545 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 16 MILES NORTHEAST OF ALPINE AT
508 PM CDT...MOVING SOUTHEAST AT 15 MPH.

PEA TO DIME SIZED HAIL AND WINDS GUSTING TO AROUND 50 MPH ARE
POSSIBLE. BRIEF...HEAVY RAIN CAN ALSO BE EXPECTED.

THIS THUNDERSTORM WILL IMPACT MOTORISTS ON U.S. HIGHWAY 67 BETWEEN
MILE MARKERS 896 AND 874.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&
Special weather statement, May 22, 5:47 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
547 PM CDT TUE MAY 22 2012

TXZ058-075-222345-
PECOS-REEVES COUNTY AND UPPER TRANS PECOS-
547 PM CDT TUE MAY 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM AFFECTING
SOUTH CENTRAL REEVES AND WEST CENTRAL PECOS COUNTIES UNTIL 645 PM
CDT...

A STRONG THUNDERSTORM WAS LOCATED 12 MILES EAST OF BALMORHEA AT 544
PM CDT...MOVING EAST AT 20 MPH.

PEA TO DIME SIZED HAIL AND WINDS GUSTING TO AROUND 50 MPH ARE
POSSIBLE. BRIEF...HEAVY RAIN CAN ALSO BE EXPECTED. AS THIS
THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY.

THIS THUNDERSTORM WILL IMPACT MOTORISTS ON INTERSTATE 10 BETWEEN
MILE MARKERS 218 AND 238.

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AS THIS THUNDERSTORM APPROACHES YOUR LOCATION.

&&
Special weather statement, May 22, 6:09 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
609 PM CDT TUE MAY 22 2012

TXZ074-075-081-230000-
PECOS-BIG BEND AREA-DAVIS/APACHE MOUNTAINS AREA-
609 PM CDT TUE MAY 22 2012

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTH CENTRAL BREWSTER AND SOUTH CENTRAL PECOS COUNTIES UNTIL 700 PM
CDT...

A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF MARATHON AT 609 PM
CDT...MOVING EAST AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS TO 50 MPH...PEA TO NICKEL SIZE HAIL...HEAVY RAIN AND
DEADLY LIGHTNING ARE POSSIBLE WITH THIS STORM.

&&

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 4:30 AM CDTFire Weather WatchMAFAndrews, Crane, Ector, Gaines, Loving, Martin and 3 more23 hr
May 22, 4:30 AM CDTRed Flag WarningMAF18 hr
May 22, 2:38 PM CDTHigh Wind WatchMAF13 hr
May 22, 4:39 PM CDTAreal Flood AdvisoryMAFJeff Davis, Pecos, Reeves3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.